# SDR AALA202403270649

- Difficulty date: March 19, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 64,175 hours, 26,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986 Rbl 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOORBEAM CREASE ANGLE AT BS 986, RBL 33. REPAIRED CREASE ANGLE PER SRM 53-70-51-6 ALTERNATIVE 4.
